# SDR AALA20071964

- Difficulty date: October 1, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N975AN
- Make and model: Boeing 737823
- Aircraft serial: 29549
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 17659
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - EMERGENCY LIGHTS AT AFT FIRST CLASS AND RIGHT COACH INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT AFT FIRST CLASS AND RIGHT COACH.  SYSTEM GROUND CHECKED NORMAL OPERATION.
